# SDR 07FDEA02068

- Difficulty date: June 4, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC3151504
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR, RT WING I/B FLAP UPPER SURFACE FOUND EXISTING PATCH AT XIFH 217 YIFH 65.  EXISTING REPAIR EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED AS PER SRM 57-10-00 FIGURE 38 VOLUME I.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
